# SDR P5CA2009111501612

- Difficulty date: November 15, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 38,689 hours, 6,418 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALK AROUND CHECK THE MAIN DECK, SIDE CARGO DOOR SEAL DEPRESSOR ON THE FORWARD AND AFT SIDES WERE FOUND TO BE DAMAGED AT THE TOP CORNERS.  TIME LIMITED ACCOMPLISHED IAW EO 4453A308.  FAA 8110-3 ISSUED 15 NOV 2009.  DVI REQUIRED EVERY FLIGHT CYCLE WITH PERMANENT REPAIR TO BE ACCOMPLISHED AT NEXT A-CHECK.
